Mississippi, 2025Tornadoes and Flash Flooding in Mississippi, March 15, 2025
March 15, 2025 · NWS MEG · 36 events in 14 counties and zones
An upper low over the Central Plains moved into the Upper Mississippi Valley during the evening hours of Friday, March 14, 2025. Increasing moisture advection ahead of an approaching cold front lifted dewpoints into the low to mid 60s.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $567,000
- Crop damage
- None recorded
- Events
- 36
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An upper low over the Central Plains moved into the Upper Mississippi Valley during the evening hours of Friday, March 14, 2025. Increasing moisture advection ahead of an approaching cold front lifted dewpoints into the low to mid 60s. This coupled with increasing height falls and a mid-level 80 knot jet rotating around the main upper low supported severe thunderstorm development. Large looping hodographs, MLCAPE values over 2000 J/kg, 60 knots of bulk shear, and 0-1 km SRH values between 250 and 350 m2/s2 supported an all hazards threat. Storm mode during the overnight hours was supercellular with large hail, damaging winds and several tornadoes, a few of which were strong (EF2+), mainly across northeast Arkansas, the Missouri Bootheel and northeast Mississippi.
The main upper low lifted into the western Great Lakes Region by early Saturday morning, March 15, 2025. The cold front stalled just to the west of the Mississippi River. Simultaneously, a neutrally-tilted longwave trough moved across the Southern Plains and pushed a 100 knot mid-level jet into the region. This placed West Tennessee and north Mississippi beneath the left exit region of the jet with widespread lift and diffluence available. As a result, showers and thunderstorms rapidly redeveloped across north Mississippi and parts of West Tennessee Saturday morning. Storms quickly formed into a line that slowly moved east. The line of storms produced damaging winds, large hail and a weak tornado Saturday morning. The airmass ahead of the line became even more favorable for severe storms by Saturday afternoon with MLCAPE values increasing to 1500 J/kg and 0-1km SRH values reaching 300 m2/s2 as a surface low moving along the cold front and backed surface winds across northeast Mississippi. Discrete supercells formed ahead of the line during the afternoon producing a couple of weak tornadoes and damaging winds over parts of northeast Missisisppi. Flash flooding was also common due to the slow moving nature of the system.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Mar 14, 11:38 PM CST, 47 minutes earlier. Its key messages:
- Updated at 1228 AM CDT Sat Mar 15 2025
- A couple rounds of significant severe weather will affect the Mid-South over the next 30 hours or so. The first round will occur late tonight as a strong surface low approaches the region from the northwest. All hazards are possible including damaging winds, tornadoes, and large hail. A couple of tornadoes could be strong and long-tracked.
- Another round of severe weather is expected Saturday across north Mississippi and west Tennessee. All severe hazards are expected alongside the threat of flash flooding. Storms will form by late morning and persist through the evening.
- Dry weather returns to the Mid-South for Sunday through Tuesday. Temperatures will cool on Sunday before warming back into the low to mid 70s by Tuesday.
Area forecast discussion, Mar 14, 11:38 PM CST, 47 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1238 AM CDT Sat Mar 15 2025
...New AVIATION...
.KEY MESSAGES...
Updated at 1228 AM CDT Sat Mar 15 2025
- A couple rounds of significant severe weather will affect the
Mid-South over the next 30 hours or so. The first round will
occur late tonight as a strong surface low approaches the region
from the northwest. All hazards are possible including damaging
winds, tornadoes, and large hail. A couple of tornadoes could be
strong and long-tracked.
- Another round of severe weather is expected Saturday across
north Mississippi and west Tennessee. All severe hazards are
expected alongside the threat of flash flooding. Storms will
form by late morning and persist through the evening.
- Dry weather returns to the Mid-South for Sunday through Tuesday.
Temperatures will cool on Sunday before warming back into the
low to mid 70s by Tuesday.
&&
.DISCUSSION...
(This evening through next Thursday)
Issued at 309 PM CDT Fri Mar 14 2025
A weakening line of showers and isolated thunderstorms has moved
into eastern Arkansas over the past hour. This activity was
anchored on a leading shortwave, embedded in the main upper low.
Significant mixing of the boundary layer has occurred this
afternoon, due to a strong low level jet. Dewpoint temperatures
have mixed down into the low to mid 50s with some locations across
northeast Mississippi down into the low to mid 40s. This has kept
the Mid- South capped and instability below 500 J/kg of MLCAPE.
Wind gusts have been hitting wind advisory criteria all afternoon,
with several 40 mph gusts observed over northeast Arkansas.
The moisture field is expected to undergo quite a bit of
moistening this evening, as dewpoints climb into the low to mid 60s
by about 6PM. This coupled with increasing height falls and a
mid-level 80 knot jet, will support severe thunderstorms. The
mode appears to be mixed mode before midnight and could transition
into a broken QLCS across our northern counties with multi-
clusters and supercells down to our south. Nonetheless, a messy
convective regime is anticipated with all hazards possible
including a long-tracked tornado or two.
The latest 18Z HRRR is now resolving the weakening showers over
eastern Arkansas and suggests that new storms will form along the
Mississippi River around 7PM, with another line of storms moving
into northeast Arkansas around 10 or 11PM. The question remains as
to how strong or severe the storms will be early near the
Mississippi River. The better confidence is currently in the
second round later as the instability will be higher, as will the
shear. Nonetheless, large looping hodographs, MLCAPE between 800
and 1500 J/kg, 60 knots of bulk shear, and 0-1 km SRH values
between 175 and 250 m2/s2 will support an all hazards threat.
Severe weather parameters appear to be well-balanced and favorable
to support a long-tracked tornado or two late tonight. Folks
should make their severe weather plans before they go to bed
tonight.
The first round of convection may not end or completely push east
of the Tennessee River as previously alluded to, as several
moving parts will be in play. The main upper low will lift into
the Great Lakes Region by early Saturday morning and may orphan
the convection over west Tennessee as the cold front stalls just
to the west of the Mississippi River. Simultaneously, a neutrally-
tilted longwave trough will dig across the Southern Plains and
push a 100 knot mid-level jet into the region. This will place
central and north central Mississippi beneath the left exit region
of the jet with widespread lift and diffluence available. There
is still some uncertainty as to how far west the threat will be
early Saturday and will largely depend on the location of the cold
front and track of the second surface low. Right now, the severe
threat appears to be as far west as the Mississippi River and over
the majority of west Tennessee and north Mississippi.
The highest confidence for a reloaded atmosphere and significant
severe thunderstorms will be over northeast Mississippi and into
portions of west Tennessee near the Tennessee River. This area is
progged to see as much as 2500 J/kg of SBCAPE build by 18Z with a
surface low tracking along a stalled front near the Mississippi
River. Winds will be sufficiently backed and upper level forcing
will be subtle enough to support discrete supercells. Storm mode
appears to remain rather discrete through late afternoon as
evidenced by several model soundings and deterministic hi-res
guidance. All hazards will be in play and strong long-tracked
tornadoes are anticipated. Additionally, storm motion will be SSW
to NNE, which suggests there could be training of storms from late
morning through early afternoon, along and east of the
Mississippi River. A moderate risk of excessive rainfall was
collaborated today and a flood watch was issued for a large
portion of north Mississippi and west Tennessee. Rainfall totals
will range from 2 to 5 inches with isolated higher amounts. This
will fall on top of the convection that happens overnight, which
could exacerbate the threat.
Storms will finally push east of the Tennessee River around
sundown on Saturday, ending the threat of severe weather.
Below normal temperatures are expected on Sunday as temperatures
struggle to climb out of the 50s areawide. A cold night is on tap
for Sunday as temperatures drop into the 30s. Dry conditions and
moderating temperatures are expected through midweek. Another
shortwave will move into the region by Wednesday with showers and
thunderstorms possible. Models are in general agreement on timing
and low instability right now, but that could change. The pattern
looks to remain active through the long term forecast.
AC3
&&
.AVIATION...
(06Z TAFS)
Issued at 1238 AM CDT Sat Mar 15 2025
Convective coverage expected to increase overnight at TAF sites as
a shortwave moves through the Lower MS Valley. LLWS will persist
overnight outside of convection. Additional showers and
thunderstorms expected late morning into Saturday afternoon as a
secondary shortwave rotates through the region.
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until 7 AM CDT this morning for ARZ009-018-026>028-
035-036-048.
MO...Wind Advisory until 7 AM CDT this morning for MOZ113-115.
MS...Flood Watch from 7 AM CDT this morning through late tonight for
MSZ003>006-009-013>017-021>024.
TN...Wind Advisory until 7 AM CDT this morning for TNZ001>003-019-020-
048>051-088-089.
Flood Watch from 7 AM CDT this morning through late tonight for
TNZ004-021-022-052>055-090>092.
&&
PUBLIC FORECAST...AC3
AVIATION...CJCIn the hours before
Special weather statement, Mar 14, 6:52 PM CST, 5 hours 33 minutes before
Special Weather Statement
National Weather Service Memphis TN
752 PM CDT Fri Mar 14 2025
MSZ001-007-008-150130-
Tunica MS-DeSoto MS-Tate MS-
752 PM CDT Fri Mar 14 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL DESOTO...TUNICA AND TATE
COUNTIES THROUGH 830 PM CDT...
At 752 PM CDT, Doppler radar was tracking a strong thunderstorm near
Dundee, or 10 miles east of St Francis National Park, moving
northeast at 70 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Newport, Tunica, Clack, Gerlach Mill, Trinity, Lake Cormorant,
Savage, Frees Corners, Senatobia, Lynchburg, Austin, Nesbit,
Phillipp, Strayhorn, Prichard, Sarah, Eudora, Dubbs, Glover, and
Coldwater.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 300 AM CDT for eastern
Arkansas...northwestern Mississippi...and west Tennessee.
&&
LAT...LON 3464 9055 3463 9054 3463 9051 3468 9046
3469 9046 3470 9048 3500 9012 3464 8975
3455 9010 3456 9020 3453 9020 3451 9027
3451 9030 3450 9031 3447 9042 3453 9056
3455 9054 3461 9059
TIME...MOT...LOC 0052Z 233DEG 60KT 3456 9042
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
AEHLocal storm report, Mar 14, 11:49 PM CST, 36 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
1249 AM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1221 AM Hail 4 WNW Weiner 35.65N 90.97W
03/15/2025 M1.00 Inch Poinsett AR Fire Dept/Rescue
&&
JABLocal storm report, Mar 14, 11:58 PM CST, 27 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
1258 AM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1234 AM Hail 4 SW Jonesboro 35.78N 90.74W
03/15/2025 M1.00 Inch Craighead AR Amateur Radio
&&
JABLocal storm report, Mar 15, 12:19 AM CST, 6 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
119 AM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0104 AM Tstm Wnd Dmg Kennett 36.24N 90.06W
03/15/2025 Dunklin MO Fire Dept/Rescue
Power Lines down in Kennett, MO. Possible
tornado damage.
&&
JABEvent by event
21 flash flood, 7 thunderstorm wind, 4 tornado, 3 hail, 1 flood. Local standard time, as filed.
Tornado, Calhoun
- When
- March 15, 12:25 AM CST to 12:36 AM CST
- Where
- Calhoun County, 1.76 mi E of Derma to 2.74 mi ENE of Vardaman
- Rating
- EF1
- Path length
- 6.92 mi
- Path width
- 300 yd
- Continued into
- Chickasaw, Ms (MEG)
- Property damage
- $100,000
- Reported by
- NWS Storm Survey
- Coordinates
- 33.850, -89.249
The tornado touched down between CR 422 and CR 424 west of Vardaman and rapidly intensified, ripping up a stand of pine trees. The tornado then intermittently touched down as it moved east-northeast toward Vardaman. The tornado uprooted numerous hardwood trees along CR 426 and caused minor roof damage to a home. The tornado moved nearly parallel along Highway 8 causing minor tree and outbuilding damage just west of Vardaman. The tornado then tracked through the town of Vardaman uprooting trees and causing minor roof damage to a few homes. The metal roof was ripped off a building at the elementary school. The tornado then moved out of town and continued to uproot and snap a few trees along Highway 8 and CR 446. The tornado then crossed CR 451 and moved into Chickasaw County. Peak winds were estimated at 105 mph in Calhoun County.
Tornado, Chickasaw
- When
- March 15, 12:36 AM CST to 12:38 AM CST
- Where
- Chickasaw County, 1.21 mi WNW of Pyland to 1.31 mi N of Pyland
- Rating
- EF1
- Path length
- 1.27 mi
- Path width
- 300 yd
- Property damage
- $10,000
- Reported by
- NWS Storm Survey
- Coordinates
- 33.889, -89.138
This tornado then crossed CR 451, moving from Calhoun County into Chickasaw County. The tornado snapped a stand of pine trees before lifting. The rear flank downdraft broke three power poles along Highway 8 just east of the Chickasaw/Calhoun County Line. Peak winds in Chickasaw County were estimated at 105 mph.
Thunderstorm Wind, Chickasaw
- When
- March 15, 12:36 AM CST to 12:38 AM CST
- Where
- Chickasaw County, 0.52 mi W of Pyland
- Measured
- 83 kt (96 mph) estimated gust
- Property damage
- $10,000
- Reported by
- NWS Storm Survey
- Coordinates
- 33.881, -89.129
Straight-line winds associated with the rear flank downdraft from the Vardaman tornado broke three power poles along Highway 8.
Thunderstorm Wind, Tunica
- When
- March 15, 7:01 AM CST to 7:02 AM CST
- Where
- Tunica County, 1.33 mi ENE of Tunica Arpt
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 34.680, -90.350
Flash Flood, Tate
- When
- March 15, 7:40 AM CST to 9:40 AM CST
- Where
- Tate County, 0.95 mi NNW of Bowman to 0.93 mi NE of Coldwater
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 34.713, -89.856
Flash flooding occurred along several roads on Highway 306.
Flash Flood, Tate
- When
- March 15, 8:52 AM CST to 10:30 AM CST
- Where
- Tate County, 1.84 mi ENE of Coldwater to 2.17 mi E of Coldwater
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 34.690, -89.940
A vehicle was stranded in two to three feet of water in the Golden Pond neighborhood.
Hail, Yalobusha
- When
- March 15, 10:10 AM CST to 10:15 AM CST
- Where
- Yalobusha County, 3.5 mi S of Water Vly
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 34.120, -89.620
Quarter-size hail was reported on CR 220.
Hail, Lafayette
- When
- March 15, 10:22 AM CST to 10:27 AM CST
- Where
- Lafayette County, 3.59 mi NW of Gault
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 34.290, -89.510
Flash Flood, Marshall
- When
- March 15, 11:20 AM CST to 12:45 PM CST
- Where
- Marshall County, 2.45 mi NNW of Mack to 3.61 mi NW of Mack
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 34.863, -89.485
Flash flooding resulted in a vehicle being stranded on Highway 311.
Tornado, Chickasaw
- When
- March 15, 11:27 AM CST to 11:33 AM CST
- Where
- Chickasaw County, 1.05 mi WNW of Vanfleet to 2.97 mi NNE of Vanfleet
- Rating
- EF1
- Path length
- 2.96 mi
- Path width
- 150 yd
- Property damage
- $25,000
- Reported by
- NWS Storm Survey
- Coordinates
- 33.986, -88.917
The tornado touched down on Highway 32 just west of the Natchez Trace Parkway. The tornado spun a car off Highway 32 causing a minor accident. The tornado then moved north-northeast through a heavily forested area snapping pines along the Natchez Trace Parkway and CR 119. Powerlines were knocked down along CR 119. The tornado snapped pine trees and uprooted hardwood trees near the Chickasaw Agency pullout on the Natchez Trace Parkway before lifting. Peak winds were estimated at 105 mph.
Flash Flood, Lafayette
- When
- March 15, 12:04 PM CST to 2:04 PM CST
- Where
- Lafayette County, 3.64 mi SSE of Tula to 3.07 mi SSE of Tula
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 34.180, -89.350
Highway 331, just north of the Calhoun County line, was flooded and impassable.
Flash Flood, Pontotoc
- When
- March 15, 12:09 PM CST to 2:09 PM CST
- Where
- Pontotoc County, 1.33 mi ESE of Thaxton to 1.6 mi SE of Thaxton
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 34.310, -89.150
Sewell Road was flooded in Pontotoc County.
Flash Flood, Pontotoc
- When
- March 15, 12:09 PM CST to 2:09 PM CST
- Where
- Pontotoc County, 1.51 mi WNW of Pontotoc Co Arpt to 1.21 mi ESE of Possum Trot
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 34.287, -89.055
Beulah Road was flooded in Pontotoc County.
Thunderstorm Wind, Itawamba
- When
- March 15, 12:10 PM CST to 12:15 PM CST
- Where
- Itawamba County, 0.57 mi E of Fulton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Broadcast Media
- Coordinates
- 34.270, -88.410
A large tree was knocked down in Fulton.
Flash Flood, Lee
- When
- March 15, 12:10 PM CST to 2:10 PM CST
- Where
- Lee County, 4.06 mi W of Verona to 4.22 mi W of Verona
- Cause
- Heavy Rain
- Reported by
- State Official
- Coordinates
- 34.190, -88.770
Roads were flooded in the Palmetto area.
Thunderstorm Wind, Monroe
- When
- March 15, 12:12 PM CST to 12:17 PM CST
- Where
- Monroe County, 2.04 mi E of Amory
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Public
- Coordinates
- 33.981, -88.465
A large tree fell on a home on Parkview Street.
Thunderstorm Wind, Monroe
- When
- March 15, 12:15 PM CST to 12:20 PM CST
- Where
- Monroe County, 1.5 mi NNE of Bigbee
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $10,000
- Reported by
- NWS Employee
- Coordinates
- 34.040, -88.510
Tree trunks were snapped along Highway 371 north of Bigbee.
Tornado, Monroe
- When
- March 15, 12:16 PM CST to 12:18 PM CST
- Where
- Monroe County, 0.13 mi N of Wren to 2.1 mi NE of Wren
- Rating
- EF0
- Path length
- 2.01 mi
- Path width
- 50 yd
- Property damage
- $10,000
- Reported by
- NWS Storm Survey
- Coordinates
- 33.972, -88.600
A brief tornado developed near the intersection of Wren Cemetery Road and Old Wren Road and moved northeast, lifting near Highway 278 and Central Grove Road. Only minor tree damage was observed along this path. Peak winds were estimated at 70 mph.
Thunderstorm Wind, Chickasaw
- When
- March 15, 12:31 PM CST to 12:36 PM CST
- Where
- Chickasaw County, Houston
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 33.900, -89.000
Multiple trees were knocked down and power outages occurred in the Houston area.
Flash Flood, Lee
- When
- March 15, 12:31 PM CST to 2:31 PM CST
- Where
- Lee County, 0.76 mi NNE of Tupelo to 0.69 mi NNE of Tupelo
- Cause
- Heavy Rain
- Property damage
- $50,000
- Reported by
- State Official
- Coordinates
- 34.280, -88.714
Homes were flooded in the area of Valley Road and McCullough Boulevard in Tupelo.
Flash Flood, Lee
- When
- March 15, 12:38 PM CST to 2:38 PM CST
- Where
- Lee County, 2.54 mi S of Tupelo to 2.44 mi NNW of Verona
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- State Official
- Coordinates
- 34.233, -88.722
Motorists were stranded in floodwaters on South Gloster Street in Tupelo.
Hail, Lee
- When
- March 15, 1:05 PM CST to 1:10 PM CST
- Where
- Lee County, 0.57 mi E of Shannon
- Measured
- 1.75 in hail
- Reported by
- State Official
- Coordinates
- 34.120, -88.710
Flash Flood, Lee
- When
- March 15, 1:16 PM CST to 3:16 PM CST
- Where
- Lee County, 0.69 mi N of Baldwyn to 0.76 mi N of Baldwyn
- Cause
- Heavy Rain
- Property damage
- $25,000
- Reported by
- Public
- Coordinates
- 34.510, -88.630
A truck was submerged in water on a roadway.
Flash Flood, Itawamba
- When
- March 15, 1:30 PM CST to 3:30 PM CST
- Where
- Itawamba County, 0.43 mi ENE of Mantachie to 0.9 mi E of Mantachie
- Cause
- Heavy Rain
- Property damage
- $100,000
- Reported by
- Emergency Manager
- Coordinates
- 34.331, -88.493
Significant flooding occurred in the Mantachie area. Several homes and structures around the school were damaged by floodwaters.
Flash Flood, Monroe
- When
- March 15, 1:38 PM CST to 3:38 PM CST
- Where
- Monroe County, 5.62 mi NNW of Bigbee to 5.54 mi NNW of Bigbee
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 34.090, -88.570
Airline Road was flooded.
Flash Flood, Union
- When
- March 15, 1:44 PM CST to 3:44 PM CST
- Where
- Union County, 1.58 mi NE of Sherman to 1.67 mi NE of Sherman
- Cause
- Heavy Rain
- Reported by
- Fire Department/Rescue
- Coordinates
- 34.388, -88.834
CR 194 was impassable near Red Hill.
Flash Flood, Lee
- When
- March 15, 2:07 PM CST to 4:07 PM CST
- Where
- Lee County, 2.06 mi NE of Amity to 2.01 mi NE of Amity
- Cause
- Heavy Rain
- Property damage
- $50,000
- Reported by
- State Official
- Coordinates
- 34.304, -88.629
Homes were flooded on Road 1562 in the Auburn/Eggville area of Lee County.
Flash Flood, Chickasaw
- When
- March 15, 2:42 PM CST to 4:42 PM CST
- Where
- Chickasaw County, 0.57 mi W of Houston to 0.64 mi WSW of Houston
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 33.900, -89.010
Madison Street was flooded and closed at the Tanglefoot Trail underpass.
Flash Flood, Yalobusha
- When
- March 15, 3:00 PM CST to 5:00 PM CST
- Where
- Yalobusha County, 2.78 mi W of Pine Vly to 2.76 mi W of Pine Vly
- Cause
- Heavy Rain
- Reported by
- Amateur Radio
- Coordinates
- 34.067, -89.549
There was significant water over CR 215 at the confluence of Saunders Creek and Turkey Creek.
Flash Flood, Prentiss
- When
- March 15, 3:30 PM CST to 5:30 PM CST
- Where
- Prentiss County, 3.97 mi NE of Hazeldell to 3.94 mi NE of Hazeldell
- Cause
- Heavy Rain
- Property damage
- $100,000
- Reported by
- Emergency Manager
- Coordinates
- 34.520, -88.350
Several county roads were damaged by floodwaters. CR 4274 was completely washed out.
Thunderstorm Wind, Monroe
- When
- March 15, 3:40 PM CST to 3:45 PM CST
- Where
- Monroe County, 0.57 mi E of New Wren
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Broadcast Media
- Coordinates
- 33.970, -88.610
A couple of trees were knocked down in the Wren area.
Flash Flood, Tishomingo
- When
- March 15, 4:00 PM CST to 6:00 PM CST
- Where
- Tishomingo County, 1.33 mi WSW of Neil to 1.22 mi SW of Neil
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 34.590, -88.250
A portion of CR 961 was washed out.
Flash Flood, Yalobusha
- When
- March 15, 4:25 PM CST to 5:15 PM CST
- Where
- Yalobusha County, 2.66 mi W of Pine Vly to 3.09 mi WSW of Pine Vly
- Cause
- Heavy Rain
- Reported by
- Amateur Radio
- Coordinates
- 34.067, -89.546
CR 215 was flooded at Turkey Creek.
Flash Flood, Lee
- When
- March 15, 4:35 PM CST to 5:15 PM CST
- Where
- Lee County, 1.11 mi ENE of Plantersville to 1.06 mi S of East Tupelo
- Cause
- Heavy Rain
- Reported by
- State Official
- Coordinates
- 34.228, -88.653
State Park Road and CR 1001 flooded. A resident was trapped in their residence.
Flash Flood, Monroe
- When
- March 15, 5:00 PM CST to 6:00 PM CST
- Where
- Monroe County, Aberdeen to 1.29 mi NW of East Aberdeen
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 33.820, -88.550
Flooding was reported in the city of Aberdeen.
Flood, Tishomingo
- When
- March 15, 6:00 PM CST to 8:00 PM CST
- Where
- Tishomingo County, 6.41 mi WSW of Belmont to 6.33 mi W of Belmont
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 34.480, -88.330
CR 864 and CR 1 were flooded.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Mississippi, March 15, 20254 deaths · 8 injured · $10 million · EF4 · 4 events
- Tornadoes and Flash Flooding in Alabama, March 15, 20253 deaths · 3 injured · EF3 · 47 events
- Rip Currents in Puerto Rico, March 15 to 19, 20252 deaths · 2 injured · 2 events
- Tornadoes and Hail in Indiana, March 15, 2025$3.5 million · EF2 · 7 events
- Tornadoes and Damaging Winds in Indiana, March 15, 20253 injured · $2.2 million · EF1 · 29 events
- Tornadoes and Flash Flooding in Tennessee, March 15 to 19, 2025$1.8 million · EF1 · 40 events
- Tornado and Damaging Winds in Georgia, March 15 to 16, 2025$343,000 · EF1 · 41 events
- Hail and Damaging Winds in Kentucky, March 15, 2025$2.1 million · 2.75 in hail · 23 events
- Tornadoes and Flash Flood in Louisiana, March 15, 2025$505,000 · EF1 · 9 events
- Hail and Damaging Winds in West Virginia, March 15 to 16, 2025$96,000 · 1 in hail · 58 events
- Tornado and Hail in Indiana, March 15, 20254 injured · EF1 · 38 events
- Damaging Winds and Lightning Strike in Indiana, March 15, 2025$130,000 · 61 kt wind · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1249619, 1249620, 1249623, 1249952, 1249960, 1249961, 1249943, 1249944, 1249962, 1249679, 1249964, 1249966, 1249968, 1249946, 1249979, 1249947, 1249948, 1249680, 1249949, 1249980, 1249985, 1249945, 1249987, 1249988, 1249989, 1249990, 1249991, 1249992, 1249993, 1249994, 1249950, 1249995, 1249996, 1249997, 1249998, 1249999.